MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION T-HANDLE; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US MBT REVISION T-HANDLE; KNEE INSTRUMENT : HANDLES
Model Number 2178-63-137
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while trying to ream the canal by hand the t-handle kept on slipping on the reamer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the submitted t-handle confirmed the connection feature that attaches to the reamer is stripped/damaged/deformed.The damage is consistent with the reamers mating feature stripping after being subjected to hard cortical bone and heavy usage causing damage/wear to the connection feature of the t-handle.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT REVISION T-HANDLE
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12474721
Report Number1818910-2021-20149
Device Sequence Number3349438
Product Code LXH
UDI-Device Identifier10603295096269
UDI-Public10603295096269
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-137
Device Catalogue Number217863137
Device Lot NumberSO2037290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1